# SDR SWIA202266155

- Difficulty date: July 6, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000607
- Aircraft time: 13,930 hours, 9,990 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT WINDSCREEN INBD AND OTBD CHUTE MOUNT BRACKETS ELONGATED.     (C-CHECK RO 7/24/2022)    REMOVED AND REPLACED INBD CHUTE MOUNT BRACKET WITH NEW, REF. SRM 51-40-08.  COMPLIED WITH ETD2022-170-023496 FOR OTBD WINDSCREEN CHUTE MOUNT BRACKET. APPLIED SURFACE PROTECTION TO INBD AND OUTB LH WINDSCREEN MOUNT BRACKETS/HARDWARE, REF. SRM 51-23-05 AND 51-23-06. THIS TEMPORARY REPAIR IS VALID FOR 7500FC AS OF JUL 14, 2022 AND 9990FC.
